# SDR IPXA1664519

- Difficulty date: January 18, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 40,972 hours, 13,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 145T19292
- Condition: Corroded
- Location: Rt Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FX BS 955 RT T-FITTING FOUND CORROSION FROM 6 TO 10 O/C POSITION.   T-FITTING REPLACED & INSTALLED IAW SRM 51-10-02, REV 49 & EO B767-5350-17922-H APPENDIX 'D' ORG MAT'L BAC1505-100900-7075T73511 CORROSION JUST AROUND FASTENER HOLE.  A NEW FITTING REPLACEMENT MUST BE INSTALLED IAW EO B767-5350-17922-H, APPENDIX D.
